# SDR HEEA967785

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Part number: 214010133001
- Condition: Leak
- Location: M/R
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

I.B. SEAL LEAKING DUE TO DETERIORATION.  ONE EACH O.B. SEAL SHOWING MINOR LEAK.  REPLACED ALL SEALS AS A SET. PARTS SCRAPPED LOCALLY.
